# SDR CA160224005

- Difficulty date: February 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,578 hours
- Engine: Ge CF348C5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 9912007101
- Condition: Ruptured
- Location: Cabin Air
- Part time: 33,078 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED, LEFT HAND BLEED DUCT WARNING, THEN CHANGED TO LT BLEED DUCT CAUTION MESSAGE, LEFT PACK OFF. QRH ACTIONED. LT BLEED SELECTED OFF, LT BLEED DUCT WARNING RETURNED AGAIN WHEN POWER APPLIED TO CLIMB, RT BLEED SHUTDOWN & STARTED LOSING PRESSURIZATION. A/C RETURNED TO AIRPORT.  MAINTENANCE TROUBLESHOOTING IDENTIFIED A RUPTURED BLEED CROSSOVER DUCT AS THE CAUSE. BLEED DUCT TO BE REPLACED IN ACCORDANCE WITH THE APPLICABLE AMM REFERENCE.
